Jump to content

Search the Community

Showing results for tags 'brainzaps'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 4 results

  1. Hello, my name is Bia, I'm from Brazil and I'm only 16!! I don't know much about this forum and since I'm brazilian my english knowledge is limited, so if I'm doing something wrong please let me know 😄😄 It's been 7months since I started taking Paroxetine, and happened that I forgot to take for two days and I know after reading about I realized that I'm having 'brain zaps'. The reason why I'm here is to know if, when you start taking your medication again the symptoms will stop?? I'm a teenager who needs to study for high school and these brain zaps really distract me...
  2. Hi! I had a horrid withdrawal experience when I tapered off of cymbata last February. My pyschs instructions for tapering were over one or two weeks I believe. The month following was hands down the worst thing I have ever experienced. I had a migraine that never went away, brain zaps, out of body experience feeling, 24/7 nausea,.. I was just an absolute zombie. In October my doctor started me on pristiq. I did not do any research initially. When I did I realized that cymbalta and pristiq are in the same class of SNRI’s. And I read about people’s experiences withdrawing from pristiq
  3. Hi new to the group I’m Day 6 off Lexapro after weaning off for 6 weeks from 20mg 15mg 10mg and then 5mg. I’m having bad side effects brain zaps constantly. Anxiety and heart palpitations and so emotional and teary. I’ve started taking omega supplements and b12 and completely cut caffeine and alcohol out. I know I’m early in but would really love any tips or encouragement on how to get through. 🙏
  4. https://metro.co.uk/2018/01/24/woman-shares-coming-off-antidepressant-ruined-life-7255570/ See link for images that accompany article By Ellen Scott, Lifestyle editor Wednesday 24 Jan 2018 10:36 am When Tabitha Dow was six, she had her first migraine. Now and again she’d be stuck with headaches, but when she hit 29 they became more regular and more severe. Soon her migraines were debilitating, so she sought out medical support at the National Migraine Centre in London. There, Tabitha was advised to ask her doctor for the antidepressant Venlafaxine at a maximum dose
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy